# SDR SCNA20170222054

- Difficulty date: February 22, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: PHHZJ
- Make and model: Boeing 737-8K2
- Aircraft serial: 30389
- Aircraft time: 62,418 hours, 23,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRACK LIGHTING HAS BUBBLES AND A GAP ROW 11 ABC. THE LIGHT IS MISSING AT ROW 4. REPAIRED.
